Arinac Forte Tablet

In stock

  Ask a Question
Category:

Pack size 10 x 10. Each tablet contains Ibuprofen (400mg) pseudoephedrine (60mg). It is used for cold, Flue , Pain , Runny Nose Sore Throat. Use medicine with advice of your doctor. In case of any reaction consult a doctor immediately.

Only logged in customers who have purchased this product may leave a review.

Reviews

There are no reviews yet.

No more offers for this product!

General Inquiries

There are no inquiries yet.

Main Menu